Certain cosmological deductions from counting galaxies up to different angular diameters
Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 815-818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_4_a16,
author = {I. D. Karachentsev},
title = {Certain cosmological deductions from counting galaxies up to different angular diameters},
journal = {Doklady Akademii Nauk},
pages = {815--818},
year = {1964},
volume = {158},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a16/}
}
I. D. Karachentsev. Certain cosmological deductions from counting galaxies up to different angular diameters. Doklady Akademii Nauk, Tome 158 (1964) no. 4, pp. 815-818. http://geodesic.mathdoc.fr/item/DAN_1964_158_4_a16/